Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.224.34.226
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 46 (2013)

Parutions < série 4, 46

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 46, fascicule 6 (2013)

Nicolas Burq, Gilles Lebeau
Injections de Sobolev probabilistes et applications
Annales scientifiques de l'ENS 46, fascicule 6 (2013), 917-962

Télécharger cet article : Fichier PDF
Acheter l'ouvrage

Résumé :
On démontre dans cet article des versions probabilistes des injections de Sobolev sur une variété riemannienne compacte, (M,g). Plus précisément on démontre que pour des mesures de probabilité naturelles sur l'espace L^2(M), presque toute fonction appartient à tous les espaces L^p(M), p<+. On donne ensuite des applications à l'étude des harmoniques sphériques sur la sphère S^d: on démontre (encore pour des mesures de probabilité naturelles) que presque toute base hilbertienne de L^2( S^d) formée d'harmoniques sphériques a tous ses éléments uniformément bornés dans tous les espaces L^p(S^d), p<+. On démontre aussi des résultats similaires sur les tores T^d. On donne aussi une application à l'étude du taux de décroissance de l'équation des ondes amortie dans un cadre où la condition de contrôle géométrique de Bardos, Lebeau et Rauch n'est pas vérifiée. En supposant le flot ergodique, on démontre qu'il existe sur des ensembles de mesure arbitrairement proche de 1 (dans l'espace des données initiales d'énergie finie), un taux de décroissance uniforme. Finalement, on conclut avec une application à l'étude de l'équation des ondes semi-linéaire H^1-surcritique, pour laquelle on démontre que pour presque toute donnée initiale, les solutions faibles sont fortes et uniques (localement en temps).

Mots-clefs : Concentration de la mesure, formule de Weyl, ondes amorties, ondes non linéaires, fonctions propres

Abstract:
Probabilistic Sobolev embeddings and applications
In this article, we give probabilistic versions of Sobolev embeddings on any Riemannian manifold (M,g). More precisely, we prove that for natural probability measures on L^2(M), almost every function belongs to all spaces L^p(M), p<+. We then give applications to the study of the growth of the L^p norms of spherical harmonics on spheres S^d: we prove (again for natural probability measures) that almost every Hilbert base of L^2( S^d) made of spherical harmonics has all its elements uniformly bounded in all L^p(S^d), p<+ spaces. We also prove similar results on tori T^d. We give then an application to the study of the decay rate of damped wave equations in a framework where the geometric control property of Bardos-Lebeau-Rauch is not satisfied. Assuming that it is violated for a measure 0 set of trajectories, we prove that there exists almost surely a rate. Finally, we conclude with an application to the study of the H^1-supercritical wave equation, for which we prove that for almost all initial data, the weak solutions are strong and unique, locally in time.

Keywords: Measure concentration, Weyl formula, damped wave equations, nonlinear wave equations, eigenfunctions.

Class. math. : 35PXX, 35J05, 35L05, 46T12, 28C20


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Anantharaman, Nalini
Spectral deviations for the damped wave equation
Geom. Funct. Anal. 20 (2010) 593–626
Math Reviews MR2720225 (2012a:58048)
2
Asch, Mark and Lebeau, Gilles
The spectrum of the damped wave operator for a bounded domain in <b>R</b>2
Experiment. Math. 12 (2003) 227–241
Math Reviews MR2016708
3
Ayache, Antoine and Tzvetkov, Nikolay
Lp properties for Gaussian random series
Trans. Amer. Math. Soc. 360 (2008) 4425–4439
Math Reviews MR2395179 (2009e:30006)
4
Bardos, Claude and Lebeau, Gilles and Rauch, Jeffrey
Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary
SIAM J. Control Optim. 30 (1992) 1024–1065
Math Reviews MR1178650 (94b:93067)
5
Besse, Arthur L.
Manifolds all of whose geodesics are closed
Springer, 1978
Math Reviews MR496885 (80c:53044)
6
Blair, Matthew D. and Smith, Hart F. and Sogge, Christopher D.
Strichartz estimates for the wave equation on manifolds with boundary
Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 1817–1829
Math Reviews MR2566711 (2010k:35500)
7
Bleecker, David D.
Nonperturbative conformal quantum gravity
Classical Quantum Gravity 4 (1987) 827–849
Math Reviews MR895904 (88h:83039)
8
Bourgain, Jean
Eigenfunction bounds for the Laplacian on the n-torus
Int. Math. Res. Not. 1993 (1993) 61–66
Math Reviews MR1208826 (94f:58127)
9
Bourgain, Jean
Moment inequalities for trigonometric polynomials with spectrum in curved hypersurfaces
Israel J. Math. 193 (2013) 441–458
Math Reviews MR3038558
10
Bourgain, Jean and Rudnick, Zeév
Restriction of toral eigenfunctions to hypersurfaces and nodal sets
Geom. Funct. Anal. 22 (2012) 878–937
Math Reviews MR2984120
11
Burq, Nicolas and Lebeau, Gilles and Planchon, Fabrice
Global existence for energy critical waves in 3-D domains
J. Amer. Math. Soc. 21 (2008) 831–845
Math Reviews MR2393429 (2009f:35225)
12
Burq, Nicolas and Tzvetkov, Nikolay
Random data Cauchy theory for supercritical wave equations. I. Local theory
Invent. Math. 173 (2008) 449–475
Math Reviews MR2425133 (2009k:58057)
13
14
Dimassi, M. and Sjöstrand, Johannes
Spectral Asymptotics in the Semi-Classical Limit
Lecture Note Series 268 (1999)
15
Gallagher, Isabelle and Gérard, Patrick
Profile decomposition for the wave equation outside a convex obstacle
J. Math. Pures Appl. 80 (2001) 1–49
Math Reviews MR1810508 (2002f:35167)
16
Grosswald, Emil
Representations of integers as sums of squares
Springer, 1985
Math Reviews MR803155 (87g:11002)
17
Guillemin, Victor
Some classical theorems in spectral theory revisited
in Seminar on singularities of solutions of linear partial differential equations (Inst. Adv. Study, Princeton, N.J., 1977/78)
Ann. of Math. Stud. 91 (1979) 219–259
Math Reviews MR547021 (81b:58045)
18
Hörmander, Lars
The spectral function of an elliptic operator
Acta Math. 121 (1968) 193–218
Math Reviews MR0609014 (58 \#29418)
19
Hörmander, Lars
The analysis of linear partial differential operators. IV
Springer, 1985
Math Reviews MR781537 (87d:35002b)
Zentralblatt 601.35001
20
Ivanovici, Oana
Counterexamples to Strichartz estimates for the wave equation in domains
Math. Ann. 347 (2010) 627–673
Math Reviews MR2640046 (2011d:35278)
Zentralblatt 1096.35026
21
Ivrii, Victor
Microlocal analysis and precise spectral asymptotics
Springer, 1998
Math Reviews MR1631419 (99e:58193)
22
Kahane, Jean-Pierre
Some random series of functions
Cambridge Univ. Press, 1985
Math Reviews MR833073 (87m:60119)
23
Kakutani, Shizuo
On equivalence of infinite product measures
Ann. of Math. 49 (1948) 214–224
Math Reviews MR0023331 (9,340e)
24
Kifer, Yuri
Large deviations in dynamical systems and stochastic processes
Trans. Amer. Math. Soc. 321 (1990) 505–524
Math Reviews MR1025756 (91e:60091)
25
Lebeau, Gilles
Équation des ondes amorties
in Algebraic and geometric methods in mathematical physics (Kaciveli, 1993)
Math. Phys. Stud. 19 (1996) 73–109
Math Reviews MR1385677 (97i:58173)
26
Ledoux, Michel
The concentration of measure phenomenon
Amer. Math. Soc., 2001
Math Reviews MR1849347 (2003k:28019)
Zentralblatt 606.46013
27
Li, Daniel and Queffélec, Hervé
Introduction à l'étude des espaces de Banach
Soc. Math. France, 2004
Math Reviews MR2124356 (2006c:46012)
28
Martinez, André
An introduction to semiclassical and microlocal analysis
Springer, 2002
Math Reviews MR1872698 (2003b:35010)
Zentralblatt 524.35007
29
Morgan, Frank
Measures on spaces of surfaces
Arch. Rational Mech. Anal. 78 (1982) 335–359
Math Reviews MR653546 (84c:53066)
30
Shiffman, Bernard and Zelditch, Steve
Random polynomials of high degree and Levy concentration of measure
Asian J. Math. 7 (2003) 627–646
Math Reviews MR2074895 (2005e:32037)
31
Sjöstrand, Johannes
Asymptotic distribution of eigenfrequencies for damped wave equations
Publ. Res. Inst. Math. Sci. 36 (2000) 573–611
Math Reviews MR1798488 (2001k:35233)
32
Smith, Hart F. and Sogge, Christopher D.
On the L^p norm of spectral clusters for compact manifolds with boundary
to appear in Acta Math
33
Sogge, Christopher D.
Concerning the Lp norm of spectral clusters for second-order elliptic operators on compact manifolds
J. Funct. Anal. 77 (1988) 123–138
Math Reviews MR930395 (89d:35131)
Zentralblatt 298.42011
34
Sogge, Christopher D.
Eigenfunction and Bochner Riesz estimates on manifolds with boundary
Math. Res. Lett. 9 (2002) 205–216
Math Reviews MR1903059 (2003f:58051)
Zentralblatt 1034.35085
35
Struwe, Michael
On uniqueness and stability for supercritical nonlinear wave and Schrödinger equations
Int. Math. Res. Not. 2006 (2006) Art. ID 76737, 14
Math Reviews MR2211155 (2006k:35194)
36
Tzvetkov, Nikolay
Invariant measures for the defocusing nonlinear Schrödinger equation
Ann. Inst. Fourier (Grenoble) 58 (2008) 2543–2604
Math Reviews MR2498359 (2010g:35307)
Zentralblatt 1142.35090
37
Tzvetkov, Nikolay
Riemannian analogue of a Paley Sygmund theorem
Séminaire É.D.P., exposé no XV (2008–2009) 1–14
38
VanderKam, Jeffrey M.
L norms and quantum ergodicity on the sphere
Int. Math. Res. Not. 1997 (1997) 329–347
Math Reviews MR1440572 (99d:58175)
39
Zelditch, Steve
A random matrix model for quantum mixing
Int. Math. Res. Not. 1996 (1996) 115–137
Math Reviews MR1383753 (97j:81085)
40
Zelditch, Steve
Real and complex zeros of Riemannian random waves
in Spectral analysis in geometry and number theory
Contemp. Math. 484 (2009) 321–342
Math Reviews MR1500155 (2010c:58040)
41
Zworski, Maciej
Semiclassical analysis
Amer. Math. Soc., 2012
Math Reviews MR2952218